# SDR ASAA2023021241936

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,402 hours, 983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33079
- Part serial: BNG38235
- Condition: Unknown
- Location: R1 Door
- Part time: 3,402 hours, 983 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS SLIDE ON R1 DOOR NOT COMPLETELY STOWED AND DIFFICULT TO DISARM GIRT BAR. GROUNDED - YES. REMOVED AND REPLACED R1 SLIDE ASSEMBLY REF. B737-9 AMM 25-66-01-400-802. (REF. ASA LP 60508430)
